# SDR SWIA201541411

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 18,502 hours, 10,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS PANEL NR 832CL CUT OUT HAS CORROSION.  COMPLIED WITH REPAIR TO PAX DOOR ACCESS PANEL NR 832CL CUTOUT IAW STS EA.  ENSURED ALL STEPS WERE PERFORMED.
